# SDR AALA202109241564

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 58,528 hours, 34,143 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE ALARM ACTIVATED INFLIGHT FOR ABOUT 5 SECONDS. NO EVIDENCE OF SMOKE/VAPING FOUND. ACCOMPLISHED OPERATIONS CHECK OF FORWARD LAVATORY SMOKE DETECTOR PER TSM 26-17-00.
